# SDR CALA2013120993580

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 73,167 hours, 13,010 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Crazed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S NR 2 & 3 WINDOWS BADLY SCRATCHED VISIBILITY IMPAIRED.  ACCOMPLISHED INSPECTION OF WINDOWS & FOUND WINDOW CRAZING.  POLISHED WINDOWS & IS ACCEPTABLE TO OUTBOUND CREW NO SCRATCHES.  THE VISIBILITY THROUGH THE WINDOW IS ACCEPTABLE & THE SCRATCHES ARE WITHIN MX LIMITS.
